# SDR JGVR202504007003

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 3 AREAS OF CORROSION LOCATED ON LH #1 SPOILER OUTBOARD HINGE BRACKET, PERFORMED NDT, REPORTED FOR REPAIR DISPOSITION, CLEANED, TREATED, AND, PRIMED PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
